# SDR FDEA201804231101

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRC6049507
- Part serial: 0045
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SPOILER TOP SKIN HAS MULTIPLE AREAS OF DELAMINATION.  REPAIRED IAW SRM 51-71-00, VOL II, PAR 16.
